# SDR 95ZZZX3569

- Difficulty date: June 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N369G
- Make and model: Braero HS125700A
- Aircraft serial: NA0289
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Assy
- Part number: 25TE243A
- Condition: Bearing Loose
- Location: Lt Elevator
- Component: 267TE1A
- Stage of operation: IN
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED HE FELT RESTRICTION IN ELEVATOR CONTROLS UPON LANDING.  RESTRICTION COULD BE FELT ON THE GROUND AT APPROX ONE-THIRD AND TWO-THIRDS TRAVEL.  ON EXAMINATION,  LEFT ELEVATOR INBD BEARING RETAINING RING (P/N AGIY) FOUND LAYING IN BULLET FAIRING.  THIS ALLOWED BEARING AND ELEVATOR TO MOVE APPROX .50 INCH INBOARD.  (BEARING MOVED WITHIN HINGE ASSY.)  AS A RESULT, MASS BALANCE HORN WAS CONTACTING HORIZ STABILIZER CAUSING THE RESTRICTION.  IF THE ELEVATOR WAS AT MAX TRAVEL IN EITHER DIRECTION AND MOVED TO ITS EXTREME INBOARD POSITION, IT WAS IMPOSSIBLE TO MOVE ELEVATOR INTO STREAMLINED POSITION.  HINGE ASSY REPLACED AS PRECAUTION.  SUBMITTER RECOMMENDS MORE POSITIVE METHOD OF BEARING RETENTION BE USED.
